# SDR UPS96221440

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Canning
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FUSELAGE AT BS 440 BETWEEN S21-S22L SKIN IS PANTING ( OIL CANNING).  REPAIRED PER SRM 53-30-3 FIG 1.
